# SDR GUU2005F00015

- Difficulty date: October 9, 2004
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Rt Engine
- Part time: 17,351 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT WALK-AROUND, FOUND A HOLE IN NR 2 ENGINE IB EXHAUST STACK.  DEMATED POWER SECTION FROM GAS GENERATOR AND DETERMINED THAT POWER TURBINE BLADES WERE BROKE OFF AT THE BLADE ROOT.  POWER SECTION HAS INTERNAL DAMAGE.  REPLACED RT POWER SECTION MODULE.  POWER ASSURANCE RUN AND LEAK CHECK COMPLIED WITH.  ROUTED FAILED UNIT FOR  FURTHER ANALYSIS AND REPAIR.  NOTE:  VERIFIED TO BE 2ND STAGE PT BLADE FAILURE.  (CLOSED 5/4/05) (K)
